| Model Number |
IPN928974 |
| Medical Device Problem Code |
Crack (1135)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/01/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
It was reported "when the syringe is gently pushed onto the luer connector, the puncture cannula can become hairline cracked or splinter completely.In one case, the cannula was already defective when unpacked." this event occured prior to use.There was no patient harm or injury.Associated mdr numbers include: 3006425876-2025-00371, 3006425876-2025-00370, and 3006425876-2025-00369.
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as it was reported that the sample is not available for return.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
Event or Problem Description